3 Types of Medications That Should Never Be Combined With Turmeric
Turmeric is one of the healthiest spices on the planet, which is recognized for its ability to treat and prevent numerous diseases.
Medications That Should Never Be Combined With Turmeric
This spice possesses powerful anti-inflammatory, antioxidant, and antiviral properties that can significantly improve your overall health.
The consumption of turmeric can help you to detoxify your body, improve your digestive system, treat any liver problems, and stimulate your blood circulation. Various studies have proven that this spice is also effective in treating cancer.
Even though this spice can provide you with countless health benefits, you should be very careful before using it, especially if you are taking some medications. If the turmeric is consumed at the same time with certain drugs, it can cause severe side effects.
Turmeric should never be combined with drugs that decrease the level of stomach acid, such as Ranitidine (Zantac), Famotidine (Pepcid), Omeprazole, and Cimetidine (Tagamet).
If you combine the turmeric with these drugs, there will be an increment of stomach acid in your body, which will lead to nausea, bloating, stomach pain, and esophagus damage.
Due to its potent antithrombotic properties, the turmeric is one of the best natural anticoagulants. However, when this spice is consumed with blood-thinning medicines, such as clopidogrel (Plavix), warfarin (Coumadin), and aspirin, its ability to reduce the blood cloth will be significantly increased, which can severely endanger your health.
The combination of this spice and anticoagulant drugs can cause many serious consequences, including bleeding.
Turmeric interacts with anti-diabetic medications, which reduce the blood sugar levels. This spice will enhance the effect of the drugs, and, therefore, it will increase the risk of low blood sugar.
If you consume turmeric while using anti-diabetics, you are likely to experience many side effects, such as anxiety, shakiness, sleep disorders, impaired cognitive function, delirium, and blurred vision.
Moreover, the usage of turmeric can cause some allergic reactions, such as shortness of breath, anaphylaxis, fatigue, as well as skin rashes or hives.
So, if you are prone to allergies, or if you are taking some of the above-mentioned medications, you should avoid consuming this spice.
In case you are undergoing some medical treatment, it is advisable that you consult a physician before using turmeric.
Source: http://selectsmarthealth.com/http://theimprovementclub.com/3-types-of-medications-that-should-never-be-combined-with-turmeric/Health & Fitnessturmeric,warning